By Topic

Sufficient Conditions for Asymptotic Controllability and Hybrid Feedback Stabilization for a Class of Time-Varying Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tsinias, J. ; Dept. of Math., Nat. Tech. Univ. of Athens

For a class of time-varying systems, including those whose dynamics have triangular structure, we provide sufficient conditions for global asymptotic controllability and global asymptotic stabilization by means of a hybrid time-varying feedback

Published in:

Automatic Control, IEEE Transactions on  (Volume:52 ,  Issue: 1 )